# SDR EIAA20111115254

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 112,088 hours, 25,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1810
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD, CARGO DOOR JAMB BS 1810 STR. 39R FRAME REPAIRED INCORRECTLY.   MAJOR REPAIR ACCOMPLISHED. REMOVED, REPAIR, FABRICATED NEW REPAIR AND INSTALLED PER SRM 53-10-04 FIG 70.
